# SDR 2008FA0000010

- Difficulty date: January 4, 2008
- Submitted: January 4, 2008
- Operation: General aviation
- Aircraft: N701KB
- Make and model: Raythn 390
- Aircraft serial: RB211
- Aircraft time: 30 hours, 22 cycles
- Engine: Wilint FJ442A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 390810001
- Condition: Leaking
- Location: Lt Mlg
- Part time: 30 hours, 22 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT AND RT MAIN LANDING GEAR STRUTS LEAKING HYDRAULIC FLUID. DISASSEMBLY LOWER LT MAIN LANDING GEAR STRUT, FOUND PAINT CHIPS CONTAMINATING SEALS. DISASSEMBLED RT LOWER MAIN LANDING GEAR STRUT, FOUND PAINT CHIPS CONTAMINATING SEALS AND METAL FILLINGS IN INNER BARREL OF STRUT.
